Menu

2nd week of starter regime…

0

Hello @AM.. I am in my second week of starter regimen and using exactly the same products mentioned in regimen.. My skin texture is improving and scars are fading.. But I am getting pimples around my lips ( where I never got pimples till now).. what could be the reason???

Further I am taking sildenafil citrate for some health challenge and started homeopathy medicine for the same health challenge..

I can’t quit these medicines….

 

1 Answer

0

Hiya Dimpi, in your case there’s a lot of therapies going on –  Sildenafil Citrate, homeopathy and Starter Regimen. While each of these can have their own side-effects, looks like the only thing you are in a position to discontinue is the Starter Regimen. Which you should. Pimples round the lips can also be a sign of dermatitis, from using strong products. See if you can avoid using Sebamed Cleansing Foam and Triacneal around the lip area for a few days and things improve. If they don’t, stop using them altogether and see. It could well be the side effect of one of the medications you’re taking, but lets rule out the skincare first.

AM
3,051

Your Answer

Category: asked January 19

 

"Skin clearing up after years, thank you!"
"No more pimples, confidence back"
"Pimples, dark spots gone, skin glows now"
"Was so depressed... Thank God found U!"
"Can face the world again, thank you"
Helpful answers, community rocks!
"Your regimen worked when nothing else did"